# SDR 05FDEA04148

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER CARGO DOOR WAY CEILING AREA STA 1721, X=-98 MAIN DECK FLOORBEAM LOWER SIDE FOUND CHAFED. REPAIR CARRIED OUT AT CENTER CARGO DOOR WAY CEILING AREA AT STA   1721, X=-98   MAIN DECK FLOOR BEAM LOWER SIDE AS PER FEDEX EA 1-5310-90708, TITLE: "FUSELAGE-  FLOOR BEAM   CHAFING AT FUSELAGE STATION Y=1721, X=-98 REPAIR".  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
